CSN Login
Members Online: 5

You are here

results:-(

goldfinch's picture
goldfinch
Posts: 737
Joined: Oct 2003

Well, as i expected, but was hoping not to hear, the tumors have grown. I haven't developed any new ones, and it is slow growth, so the onc says this is good news, but they have grown. So chemo again...this time with oxaliplatin, 5FU and avastin. Onc ssid i didn't have to start right away, so i am taking 2 more weeks off, to enjoy the fall weather and because i finally am starting to feel like my life isn't totally ruled by the bathroom. I think my anal fissure is even healing. I'm not anxious to put up with any gi side effects that may be coming my way. Thanks for all the good thoughts.
Mary

kerry's picture
kerry
Posts: 1317
Joined: Jan 2003

Hi Mary,

I know the feeling. My last scan said that my "spots" were growing "slightly", and it was a real bummer. My onc. was not too concerned and we are watching them and will have more scans at the end of October.

I will be keeping you in my thoughts and prayers. I have taken Oxaliplatin, so if you have any questions, email me here. There are some side effects particularly during winter months with the cold.

Take care.

Kerry

Moesimo's picture
Moesimo
Posts: 1080
Joined: Aug 2003

Mary,

I am sooo sorry that you have to have more chemo. Take on day at a time and I hope that you and your bottom tolerate the treatments OK. Good luck. i will be thinking about you.

Maureen

kangatoo's picture
kangatoo
Posts: 2115
Joined: Feb 2004

Hi Mary..sorry to hear that chemo s back on the menu. I hope that your fissure will clear up before the onslaught of chem. Maybe it will be a bit easier for you. All the best, kanga n Jen

taraHK
Posts: 1961
Joined: Aug 2003

Sorry to hear your results were not all we were hoping for -- but glad to hear no new spots and that things seem to be moving slowly -- you are keeping that monster at bay! You are smart to take a couple of week off before chemo -- enjoy -- recharge those batteries, both physically and emotionally. I'm on oxalitplatin + 5FU now (but no avastin) -- let me know if any quesitons about that. Hasn't been bad for me, so far.
Tara

Kanort's picture
Kanort
Posts: 1275
Joined: Jan 2004

Hi Mary,

I'm so sorry, Mary. Try and enjoy your next two weeks, gain strength, and resume your battle. You WILL be victorious.

Hugs,

Kay

Oh, I took a pretty high dosage (130mg) of oxaliplatin, so I'd be happy to discuss any issues that may arise. Keep us posted.

Subscribe to Comments for "results:-("